# SDR SWAA2022032922382

- Difficulty date: September 10, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 48,383 hours, 32,436 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD BIN AFT FLOORBOARD APPROX. 6' LONG / DMA#0091493 R&R FWD CARGO AFT FLOOR PANEL IAW MM 25-52-10 CL#90142
